# SDR DALA2015062003880

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO DOOR INBD TEE BS 1174 ALSO INBD AND OTBD TEE BS 1193 BETWEEN BEAM 5 AND UPPER EDGE.   REMOVED AND REPLACED IAW SRM 51-30-2,   AND SRM 51-30-2.
